# SDR DALA1106950198

- Difficulty date: January 11, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 61,633 hours, 8,872 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4105207G
- Condition: Delaminated
- Location: Lt Nr 5 Slat
- Part time: 41,926 hours, 56,623 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 5 SLAT WEDGE AREA LWR SURFACE OTBD EDGE FOUND DELAMINATED.  METAL HOT BOND REPAIR PERFORMED IAW SRM 57-43-02, REPAIR 1, FIG 201 AND SRM 51-70-10, REPAIR 4, FIG 202.
